Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 50, NWS Philadelphia/Mount Holly

April 1, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 1, 2025, 9:07 PM EDT. It took effect at Apr 2, 2025, 8:00 PM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2025, 9:07 PM EDT (01:07 UTC)
In effect from
Apr 2, 2025, 8:00 PM EDT
Expired
Apr 4, 2025, 8:34 AM EDT
In force
37 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

818 
WHUS71 KPHI 020107
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
907 PM EDT Tue Apr 1 2025

ANZ450-451-021415-
/O.NEW.KPHI.SC.Y.0050.250403T0000Z-250403T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
907 PM EDT Tue Apr 1 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 6 PM EDT
THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 8 PM Wednesday to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-021415-
/O.NEW.KPHI.SC.Y.0050.250403T0400Z-250403T2200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
907 PM EDT Tue Apr 1 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT
TO 6 PM EDT THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...From midnight Wednesday night to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-021415-
/O.NEW.KPHI.SC.Y.0050.250403T0800Z-250403T2200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
907 PM EDT Tue Apr 1 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT
THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 4 AM to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
7 follow-up statements
377 
WHUS71 KPHI 020658
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
258 AM EDT Wed Apr 2 2025

ANZ430-431-022100-
/O.EXB.KPHI.SC.Y.0050.250403T1000Z-250403T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
258 AM EDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT
THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 6 AM to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-022100-
/O.EXT.KPHI.SC.Y.0050.250403T0400Z-250403T2200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
258 AM EDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM EDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From midnight tonight to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-451-022100-
/O.CON.KPHI.SC.Y.0050.250403T0000Z-250403T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
258 AM EDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 PM EDT THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 8 PM this evening to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-022100-
/O.CON.KPHI.SC.Y.0050.250403T0400Z-250403T2200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
258 AM EDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EDT THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...From midnight tonight to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
192 
WHUS71 KPHI 021935
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
335 PM EDT Wed Apr 2 2025

ANZ450-451-030845-
/O.EXT.KPHI.SC.Y.0050.250403T0000Z-250404T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
335 PM EDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
6 AM EDT FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 8 PM this evening to 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-030845-
/O.EXT.KPHI.SC.Y.0050.250403T0400Z-250404T1000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
335 PM EDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM EDT FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...From midnight tonight to 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-030845-
/O.CON.KPHI.SC.Y.0050.250403T1000Z-250403T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
335 PM EDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT
THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 6 AM to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DeSilva
367 
WHUS71 KPHI 030714
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
314 AM EDT Thu Apr 3 2025

ANZ450-451-032015-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-250404T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
314 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...Southwest winds 20 to 30 kt and seas 5 to 8 ft.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-032015-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-250404T1000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
314 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-032015-
/O.CON.KPHI.SC.Y.0050.250403T1000Z-250403T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
314 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Johnson
252 
WHUS71 KPHI 031916
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EDT Thu Apr 3 2025

ANZ430-431-032300-
/O.EXT.KPHI.SC.Y.0050.000000T0000Z-250403T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WHAT...Southwest winds around 15 kt with gusts up to 25 kt and 
  a moderate chop.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-451-041000-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-250404T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
316 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-041000-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-250404T1000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
306 
WHUS71 KPHI 032226
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
626 PM EDT Thu Apr 3 2025

ANZ430-431-032330-
/O.CAN.KPHI.SC.Y.0050.000000T0000Z-250403T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
626 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have subsided.

$$

ANZ450-451-041130-
/O.EXT.KPHI.SC.Y.0050.000000T0000Z-250404T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
626 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until noon EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-041130-
/O.EXT.KPHI.SC.Y.0050.000000T0000Z-250404T1600Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
626 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...Until noon EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
990 
WHUS71 KPHI 040739
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
339 AM EDT Fri Apr 4 2025

ANZ450-451-041600-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-250404T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
339 AM EDT Fri Apr 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...West winds 10 to 15 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-041600-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-250404T1600Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
339 AM EDT Fri Apr 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...West winds 5 to 15 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
856 
WHUS71 KPHI 041234
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
834 AM EDT Fri Apr 4 2025

ANZ450>455-041345-
/O.CAN.KPHI.SC.Y.0050.000000T0000Z-250404T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
834 AM EDT Fri Apr 4 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas continue to subside to less than 5 feet. Therefore, the Small
Craft Advisory has been cancelled.

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 1, 7:01 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 1, 7:01 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
701 PM EDT Tue Apr 1 2025

.SYNOPSIS...
High pressure will be in control through Wednesday. A warm front
will lift north across the area on Wednesday night as a strong low
tracks through Quebec on Thursday. The front will return on Friday
as it slowly drops south of the area by Friday night. Several waves
of low pressure will ride along this boundary causing it to fluctuate
north and south through the weekend yielding unsettled weather. High
pressure should return by early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Forecast on track. Only minor tweaks made to the grids.

Tonight, high pressure shifts east, which will lead to surface
winds becoming more northeasterly. Winds should remain elevated
enough on the outer periphery of the high around 5- 10 mph, but
the usual sheltered spots will likely go calm and radiate well
under mostly clear skies. This is noteworthy because the
Frost/Freeze program begins April 1 for our Delmarva counties.
With the dry airmass in place and a cool northeast breeze, this
should limit/prevent any frost development despite the low temps
in the mid to upper 30s. Further north, lows will be in the
upper 20s to mid 30s, but the growing season is not active yet
in these locations to warrant any freeze headlines.

For Wednesday, the high will continue to exit and shift off the
coast of New England. Should see mostly clear skies early in the
day, becoming more cloud-filled in the afternoon. Winds will become
southeasterly due to the positioning of the high, causing a more
onshore component. It will also become breezy on Wednesday with
winds increasing to 10-20 mph with gusts locally up to 30 mph. The
onshore flow will help keep a lid on temperatures across the north
and east portions of the region, with upper 40s to low 50s for areas
north of I-78 as well as the down the Jersey shore. Warmer
temperatures in the mid to upper 50s will be around for the Philly
metro, southeast Pennsylvania, inland South Jersey, and the
Delmarva. The next system will begin to approach late afternoon into
the early evening as a warm front extending from a strong low over
the Great Lakes. This warm front may bring in some warm air and
moisture advection to the region late afternoon, resulting in some
showers across the Lehigh Valley and Poconos before sunset.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Zonal flow aloft will persist through Wednesday night with upper
ridging building in for Thursday into Thursday night. At the
surface, departing high pressure will give way to a warm front that
lifts north across the area on Wednesday night before stalling
across New England on Thursday. Associated low pressure tracks up
through Quebec on Thursday as the "stalled" boundary begins to
slowly drop back south through the day on Friday.

For Wednesday night, the warm front eastward from the strong area of
low pressure tracking into the Great Lakes will surge northward
across our area on Wednesday night. This will result in a ramp up in
warm air and moisture advection. Still anticipate to see a few
isolated to scattered showers associated with the front, along with
some patchy fog especially north of the I-78 corridor. Overall any
QPF should be light. Lows will be in the upper 30s to upper 40s.

For Thursday and into Thursday night, the entire area will be within
the warm sector so expecting a mild day across the region with highs
in the upper 60s to upper 70s, with locales in the Delmarva pushing
80 degrees despite mostly cloudy skies. Some upper level energy will
be around as well as the stalled boundary across New England begins
to drop back to the south crossing back across our region on
Thursday night. As it does so, should see some showers and
thunderstorms develop in the late afternoon and evening hours. A few
of these storms could become severe as low level shear is quite high
and some forecast soundings depict a narrow corridor of instability
available to tap into. However, there remains a ton of variability
amongst guidance so the extent of the severe weather threat is
uncertain. This is lies with the general thinking by the Storm
Prediction Center which has the majority of our forecast area in a
MARGINAL Risk (Level 1/5) for severe weather on Thursday into
Thursday night. More details to come over the next few days.

For Friday, the boundary will be draped over the area in the morning
but should continue to drop south of the area through the afternoon.
Any shower activity should remained mostly confined to the Delmarva
region so have kept the mention of showers and thunderstorms there,
with drying conditions filtering in elsewhere north of the boundary.
Highs will vary from the low 60s north to mid 70s south.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
The boundary that pushed south of the area on Friday will generally
remain south of the area through Saturday. However, several
disturbances will be riding along this boundary which will cause the
boundary to fluctuate north and south through the weekend. With this
in mind, there will be several rounds of showers around this
weekend. The first round appears to occur during the day on Saturday
where temperatures will be in the upper 40s to the north and mid 60s
to the south. A second round then looks to occur late Sunday into
Sunday night as the boundary lifts back north of the area where
temps on Sunday will be back in the 60s and 70s. Long story short,
the weekend period will present a period of relatively low
predictability but unsettled weather conditions. Should begin to see
rapid improvement by early next week as a cold front is on pace to
track across the region late Sunday night into Monday which will
shunt all precipitation east. High pressure will build back in from
the west and is expected to remain through Tuesday.

In terms of temperatures for next week, the pattern will support a
prolonged period of below normal temperatures. The Climate
Prediction Center projects a ~70% chance of below normal
temperatures for much of next week. This will present potential for
frost and freeze hazards across portions of the area, as the
Frost/Freeze program will begin on April 11th for areas south of I-
78 into PA and NJ. It begins today (April 1st) for Delmarva.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight..Remaining VFR with winds shifting to east/northeast
and diminishing to around 5 knots. High confidence.

Wednesday...VFR. Winds shift southeast 10-15 kts with gusts up to 20-
25 kts. High confidence.

Outlook...

Wednesday night through Thursday night...VFR early, with sub-VFR
conditions becoming more common by Thursday into Thursday night. A
chance for rain showers and fog on Wednesday night with showers and
thunderstorms possible on Thursday into Thursday night. Gusty winds
up to 25-30 kt possible on Thursday.

Friday through Friday night...Mainly VFR expected. A slight chance
for rain showers.

Saturday through Sunday...Sub-VFR conditions probable with rain
showers becoming more likely on Saturday and Sunday.

&&

.MARINE...
The Small Craft Advisory has been allowed to expire, with no
marine headlines on the waters through Wednesday. Winds turn NE
early tonight, before shifting SE by midday tomorrow, with gusts
up to 20 kt possible. Seas 3 to 4 feet.

Outlook...

Wednesday night through Thursday night...SCA conditions likely with
wind gusts up to 30 kt and seas around 5-7 feet. Rain showers likely
with a slight chance of thunderstorms on Thursday into Thursday
night.

Friday through Saturday...No marine headlines expected. Rain showers
possible.

Saturday night through Sunday...SCA conditions possible mainly due
to seas building to 5-7 feet. Rain showers possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...DeSilva
NEAR TERM...Hoeflich/MJL
SHORT TERM...DeSilva
LONG TERM...DeSilva/Staarmann
AVIATION...DeSilva/Hoeflich/MJL
MARINE...DeSilva/Hoeflich/MJL

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.